# SDR I5HA0558008

- Difficulty date: October 1, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 34031
- Aircraft serial: 29
- Engine: Allsn 501D13
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 3408500010101
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, CREW OBSERVED A (LANDING GEAR UNSAFE UP) INDICATION ON THE ANNUNCIATOR PANEL.  THE LANDING GEAR WAS PLACED DOWN WITH ALL 3 LANDING GEAR INDICATING DOWN AND LOCKED.  AC LANDED SAFELY.  INSP OF RT LANDING GEAR BY THE OB MECHANIC REVEALED A BROKEN MLG ARM ASSY.  ACTUATOR AND ARM ASSY WERE REMOVED AND THE HYDRAULIC LINES SECURED.  AC FERRIED BACK WITH LANDING GEAR DOWN AND PINNED.  MLG ACTUATOR AND MLG ARM WERE REPLACED WITH SERVICEABLE UNITS AND AC WAS RETURNED TO SERVICE.  (K)
